... experienced weight loss or weight gain i am on 100 mgs a daily and it takes my appetite
Why are you taking this medication? There doesn't seem to be any information on weight loss being a side effect.. However, below are some side effects it is known for.
WARNING: Long-term use of azathioprine (Imuran) may increase your risk of developing certain types of cancer (e.g., skin cancer, lymphoma). You must be closely monitored by your doctor during treatment and regularly afterwards if your doctor stops treatment with this medication. Azathioprine may also cause serious (rarely fatal) blood disorders (decreased bone marrow function leading to anemia, low number of white blood cells and platelets). It can lower your body's ability to fight an infection
- Imuran Information for Consumers
- Imuran Information for Healthcare Professionals (includes dosage details)
- Side Effects of Imuran (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2009 • 1 answer
Posted 15 Dec 2009 • 10 answers
Every since I found out that I have lupus two years ago my appetite has been very small I have lost?
Posted 17 Jun 2011 • 2 answers
Posted 10 Jul 2016 • 0 answers
Systemic Lupus Erythematosus - Hi! I've recently been diagnosed with Osteoarthritis & Lupus. It took
Posted 11 Jul 2016 • 2 answers